# SDR SIMA20130203006

- Difficulty date: February 3, 2013
- Submitted: February 5, 2013
- Operation: Air carrier
- Aircraft: N661JA
- Make and model: Emb EMB-145LR
- Aircraft serial: 145766
- Aircraft time: 23,847 hours, 20,173 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning System
- Part number: 80069425
- Part serial: 1934
- Condition: Faulty
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

ON FLIGHT 4313 THE CREW REPORTED THE CABIN EMERGENCY LIGHTS ON ICU WILL NOT GO OFF.  THE CREW WAS UNABLE TO COMMUNICATE WITH FLIGHT ATTENDANT.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED THE AURAL WARNING UNIT IAW EMB-145 AMM 31-51-01.  PERFORMED OPERATIONAL CHECK OF PASSENGER ADDRESS & CABIN INTERPHONE SYSTEM IAW EMB-145 AMM 23-31-00.  THE AIRCRAFT WAS RETURNED TO SERVICE.
